# SDR COMA0460025

- Difficulty date: January 6, 2004
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 2,031 hours, 1,682 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Flamed Out
- Location: Apu Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5837 APU FLAMED OUT DURING T/O.  RESET TRIPPED CIRCUIT BREAKER.
